# SDR DALA2019092405496

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 60,643 hours, 22,094 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1284453) DURING INSPECTION CORROSION WAS FOUND ONLY IN THE REPAIR FILLER DUE TO EXCESIVE CORROSION FILLER ON PREVIOUS REPAIR DOUBLER AT FLOORBEAM STA = 986 BTW RBL 64 AND LBL 64 WAS REPLACED PER SRM 51-40-02 PAR 7 AND ERA 464736-14MA REV A.
